I am 29 with PCOS. I also have and IUD (Mirena). I had Lap-Band surgery on 7-1-10 and have gone from 240 to 180. I take Metformin 500mg twice a day for the PCOS, Lipitor 10 mg daily and Prestiq 50 mg daily (anxiety / OCD). It seemed my PCOS symptoms were decreasing. I had even started spotting for 2 days every 30 days. I was told by my endocrinologist and GYN that my symptoms should decrease with my weight loss which excited me. The problem is things have changed. My weight loss has hit a plateau (which I was going to deal with after the holidays) and my spotting as stopped. I thought that could be normal as my body is adjusting to the difference in weight and regulating hormones. Over the last few weeks however I am moody, I cry for no reason, get irritated over the slightest thing, my breasts hurt, I'm fatigued, and have noticed some on/off left lower quadrant pain. I also have a history of central hypothyroidism which resolved as spontaneously as it appeared 2 years ago. I feel like my hormones are all in an uproar and I'm at their mercy. I will contact my endocrinologist and GYN tomorrow but just needed to know if anyone else has had this issue. I simply feel broken right now.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.